# SDR HEEA060745

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 412040002103
- Condition: Overtorqued
- Location: Main Rotor
- Part time: 11,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERTORQUE TO 110 PERCENT MOMENTARY LESS THAN 2 SECONDS.  5 SECONDS OPERATION, BRASS FOUND IN INTERNAL FILTER AND EXTERNAL FILTER.
